# SDR USAASB98017

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 324 - DURING CLIMB-OUT OF LGA, AT APPROXIMATELY 17,200 FEET, A LOUD BANG WAS HEARD AROUND THE LEFT FORWARD ENTRY DOOR.  PRESSURIZATION COULD NOT KEEP UP WITH THE AIRCRAFT.  FLIGHT RETURNED TO FIELD AT LGA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  UPON GATE ARRIVAL, CREW COULD NOT GET THE FORWRD ENTRY DOOR OPENED.  PASSENGERS WERE DEPLANED VIA STAIRS THROUGH FORWARD RIGHT SERVICE DOOR.  (M)
